Feb 8, 2005
i would like to know if a side-effect to using fuzeon can make the skin become more oily and the sperm more gluey and sticky or it can happen also from high level of triglycerides
Response from Dr. Conway
I'm not aware of the side effect with the sperm. As for the skin, reactions ar quite common, but are usually at the site of the injection and quite self-limited. On occasion, there can be a more generalized rash, but I have not heard of it being described as oily skin.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Flaky Skin An Acute Symptom Of HIV?
- Sex With A Prostitute Could I HAVE AIDS
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.